MathSciNet Relay Station
MathSciNet bibliographic data
MR1082999 (92g:11076) 11K06 (11K50 28D05)
Nair, R. On strong uniform distribution. Acta Arith. 56 (1990), no. 3, 183–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement